# SDR DALA2017060204428

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 56,944 hours, 22,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R1 AND L1 EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REMOVED L1 EMERGENCY POWER SUPPLY AND BATTERY PACK AND REPLACED, REMOVED R1 BATTERY PACK AND REPLACED IAW AMM 33-51-06. OPS CHECK OK.
